State Office of Rural Health SORH Regional Partnership Meeting / Region D AGENDA

| MULIVEI | | |
|-----------------------------------|---|--|
| | Tuesday, June 4 th , | 2019 |
| 1:00 – 5:00 PM | SORH WORK WITH TELEHEALTH AND RESOURCES | |
| Wednesday, June 5th, 2019 | | |
| 9:00 – 9:30 am | Welcome to Hawaii | Scott Daniels, Flex Coordinator Hawaii State Office of Primary Care and Rural Health |
| 9:30 – 10:15 AM | FORHP Update | Victoria Leach, <i>Project Officer,</i> Federal Office of Rural Health Policy |
| 10:15 – 10:30 AM | BREAK | |
| 10:30 – 11:15 AM | NOSORH Update | Matt Strycker, Program Manager Chris Salyers, Education and Services Director Corie Kaiser, President NOSORH |
| 11:15 – 12:15 PM | State Sharing (15 Minutes per State) | All SORH |
| 12:15 – 1:45 PM | LUNCH (not provided) | |
| 1:45 – 2:15 PM | CMS Update | Tom Duran, Pacific Area Representative for Hawaii and the Territories Centers for Medicare and Medicaid Services |
| 2:15 – 2:45 PM | ORO Update | Hal Zawacki, Public Health Analyst HRSA Office of Regional Operations |
| 2:45 – 3:30 PM | State Sharing (15 Minutes per State) | All SORH |
| 3:30 – 3:45 PM | BREAK | |
| 3:45 – 5:00 PM | Transforming a Rural Community by Engaging City Leaders, Legislatures and Cross-Sector Partners | Taffy Morrison, Healthy Community Consultant, Louisiana Department of Health Valerie Vincent, Family & Consumer Sciences Supervisor Louisiana State University AgCenter |
| 5:00 PM | Adjourn | |
| | Thursday, June 6 th | . 2019 |
| 9:00 – 10:00 AM | Lessons learned from Vulnerable Rural Hospitals - a | Bree Watzak, Director of Technical Assistance, |
| | Project ECHO experience | Center for Optimizing Rural Health |
| 10:00 – 10:30 AM | BREAK | |
| 10:30 – 11:15 AM | SORH + RCORP = Grass Roots Community Engagement | John Barnas, Executive Director, Michigan Center for Rural Health |
| 11:15 – 12:00 PM | SORH Discussion on RCORP Funding | Hanneke Van Dyke, Rural Health Specialist and SORH Coordinator, |
| 12.00 1.20 DM | LUNCU Prock (Not Provided) | Texas State Office of Rural Health |
| 12:00 – 1:30 PM 1:30 – 3:30 PM | SORH to SORH Learning Topics: 1. Value Based Payments 2. Accountable Care Organizations 3. Social Determinates of Health 4. Medication assisted treatment/opioids/substance use disorder 5. SORH Program Infrastructure or Strategies 6. HPSA Designations | |
| 3:30– 3:45 PM | BREAK | |
| 3:45 – 4:15 PM | State Sharing | All SORH |
| | (15 Minutes per State) | |
| 4:15 – 4:30 PM | Wrap up – Evaluations – Plans for 2020 | |
| 4:30 PM | Adjourn | |
| | | |